# SDR RAIA00110011

- Difficulty date: October 21, 2001
- Submitted: October 31, 2001
- Operation: Air carrier
- Aircraft: N802HK
- Make and model: Emb EMB-145ER
- Aircraft serial: 145066
- Aircraft time: 7,916 hours, 6,501 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 14522460013
- Condition: Corroded
- Location: Fuselage
- Part time: 7,916 hours, 6,501 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MX-STL-DURING MAINTENANCE CHECK FOUND CORROSION ON AFT GUSSET AT CENTER LINE FROM FRAME 17 TO 23 AT Y AXIS 0.0.  MAINTENANCE REMOVED AND REPLACED AFT GUSSET AT CENTER LINE FROM FRAME 17 TO 23 AT Y AXIS 0.0 IAW EMB 145 SRM.
